# SDR J4YR202512084112

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N132GT
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257447
- Aircraft time: 2,732 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 63457003
- Condition: Broken
- Location: Zone 100
- Part time: 2,732 hours
- Component: Rud Pedal, Piper
- Component part number: 63459018
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED THAT THE RUDDER TRIM SYSTEM WAS UNRESPONSIVE WHEN RUDDER TRIM ADJUSTMENT WAS MADE. UPON CLOSER EXAMINATION THE ARM THAT CONNECTS TO THE RUDDER TRIM ACTUATOR ON THE RUDDER CONTROL ARM ASSY (PN 63457-003) HAD SEPARATED FROM THE TUBE ADJACENT TO THE WELD.
